# SDR ASAA2024053051618

- Difficulty date: May 30, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5348004220600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR ENTRY AFT OF GIRT FITTING MOUNT, AFT LOWER CORNER AT THRESHOLD CORRODED.  GROUNDED - YES. REMOVED CORROSION AT L2 DOOR AFT CORNER THRESHOLD, ORIGINAL MATL. .138", REMOVED .022", REMAINING MATL. .116" AND FOUND TO BE IN LIMITS IAW A320 SRM 53-41-79-983-002 FIG 1 SHEET 4. ROTO PEEN AND RESTORED ALL PROTECTIVE FINISHES IAW A320 SRM 53-41-79-283-002. CAT A
